The Open UniversitySkip to content
 

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Number of items: 7.

Gill, Nick; Helfgott, Harald and Rudnev, Misha (2013). On growth in an abstract plane. Proceedings of the American Mathematical Society (In press). file

Rempe, Lasse and Stallard, Gwyneth M. (2010). Hausdorff dimensions of escaping sets of transcendental entire functions. Proceedings of the American Mathematical Society, 138(5) pp. 1657–1665.

Rippon, P. J. and Stallard, G. M. (2011). Boundaries of escaping Fatou components. Proceedings of the American Mathematical Society, 139(8) pp. 2807–2820.

Rippon, P.J. and Stallard, G.M. (2005). On questions of Fatou and Eremenko. Proceedings of the American Mathematical Society, 133(4) pp. 1119–1126. file

Short, Ian (2012). Hausdorff dimension of sets of divergence arising from continued fractions. Proceedings of the American Mathematical Society, 140(4) pp. 1371–1385. file

Short, Ian and Gill, Nick (2013). Conjugacy in Thompson's group $F$. Proceedings of the American Mathematical Society, 141 pp. 1529–1538. file

Sixsmith, D. J. (2014). Functions of genus zero for which the fast escaping set has Hausdorff dimension two. Proceedings of the American Mathematical Society (In Press). file

This list was generated on Mon Sep 1 21:49:23 2014 BST.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk